Alert archive / California / Wind Advisories in 2011

Wind Advisory 30, NWS Hanford, CA

May 24, 2011

NWS Hanford, CA issued this wind advisory at May 24, 2011, 1:41 PM PDT. It took effect at May 25, 2011, 2:00 PM PDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 24, 2011, 1:41 PM PDT (20:41 UTC)
In effect from
May 25, 2011, 2:00 PM PDT
Expired
May 29, 2011, 9:00 PM PDT
In force
4 days
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WWUS76 KHNX 242041
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
141 PM PDT TUE MAY 24 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT...

CAZ095-098-099-250500-
/O.NEW.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
141 PM PDT TUE MAY 24 2011

...WIND ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE
  POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS...SUCH AS
  TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY WITH
  STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA.

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE
  SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW
  THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL ALSO BE
  POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
18 follow-up statements
840 
WWUS76 KHNX 250400
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
900 PM PDT TUE MAY 24 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS...

CAZ095-098-099-251600-
/O.CON.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
900 PM PDT TUE MAY 24 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM
PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 5 AM PDT
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS...
  SUCH AS TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. 

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY 
  WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL 
  ALSO BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
209 
WWUS76 KHNX 251544
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
844 AM PDT WED MAY 25 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS...

CAZ095-098-099-252345-
/O.CON.KHNX.WI.Y.0030.110525T2100Z-110526T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
844 AM PDT WED MAY 25 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... 
  SUCH AS TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL INCREASE DURING THE AFTERNOON WEDNESDAY 
  WITH STRONG GUSTS CONTINUING INTO EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND WILL 
  ALSO BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MV

WEATHER.GOV/HANFORD
640 
WWUS76 KHNX 252100
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
200 PM PDT WED MAY 25 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS...

CAZ095-098-099-260500-
/O.EXT.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
200 PM PDT WED MAY 25 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL BE
  POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... SUCH
  AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL INCREASE THIS AFTERNOON WITH STRONG GUSTS
  CONTINUING INTO EARLY THURSDAY MORNING. WINDS WILL DIMINISH SOME
  TOWARD DAYBREAK...BUT INCREASE AGAIN THURSDAY AFTERNOON AND
  THURSDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL BE
  SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND BELOW
  THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO WILL BE
  POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
124 
WWUS76 KHNX 260430
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
930 PM PDT WED MAY 25 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS...

CAZ095-098-099-261300-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
930 PM PDT WED MAY 25 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... 
  SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON. 

* TIMING: WINDS WILL INCREASE THIS EVENING WITH STRONG GUSTS
  CONTINUING INTO EARLY THURSDAY MORNING. WINDS WILL DIMINISH SOME
  TOWARD DAYBREAK...BUT INCREASE AGAIN THURSDAY AFTERNOON AND
  THURSDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA...KERNVILLE. 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO 
  WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
118 
WWUS76 KHNX 261234
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
534 AM PDT THU MAY 26 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERTS...

CAZ095-098-099-262100-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110527T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
534 AM PDT THU MAY 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... 
  SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS CONTINUING
  THROUGH TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO 
  WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
603 
WWUS76 KHNX 262042
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
142 PM PDT THU MAY 26 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT...

CAZ095-098-099-270430-
/O.EXT.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
142 PM PDT THU MAY 26 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERT.

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... 
  SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS CONTINUING
  THROUGH TONIGHT. WINDS ARE EXPECTED TO BRIEFLY SUBSIDE FRIDAY
  MORNING...AND INCREASE AGAIN FRIDAY AFTERNOON AND FRIDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO 
  WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
669 
WWUS76 KHNX 270430
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
930 PM PDT THU MAY 26 2011

...GUSTY WINDS TO AFFECT THE KERN COUNTY MOUNTAINS AND DESERT...

CAZ095-098-099-271300-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
930 PM PDT THU MAY 26 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WESTERLY WINDS 25 TO 40 MPH WITH GUSTS TO 55 MPH WILL 
  BE POSSIBLE...MAINLY THROUGH AND BELOW PASSES AND CANYONS... 
  SUCH AS THE TEHACHAPI AND WALKER PASSES AND JAWBONE CANYON.

* TIMING: WINDS WILL CONTINUE TODAY WITH STRONG GUSTS 
  CONTINUING THROUGH TONIGHT. WINDS ARE EXPECTED TO BRIEFLY 
  SUBSIDE FRIDAY MORNING...AND INCREASE AGAIN FRIDAY AFTERNOON 
  AND FRIDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: TRAFFIC ALONG U.S. 395 AND HIGHWAYS 58 AND 14 WILL 
  BE SUSCEPTIBLE TO STRONG WIND GUSTS ESPECIALLY THROUGH AND 
  BELOW THE PASSES AND CANYONS. BLOWING DUST AND SAND ALSO 
  WILL BE POSSIBLE WHICH COULD LIMIT VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
714 
WWUS76 KHNX 271119
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
419 AM PDT FRI MAY 27 2011


CAZ095-098-099-271900-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
419 AM PDT FRI MAY 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND FAVORED
  CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY.
  WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO
  SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...TEHACHAPI...LAKE ISABELLA...INYOKERN...RIDGECREST.

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS WILL
  BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON HIGHWAYS
  58...14...AND U.S. 395. AREAS OF BLOWING DUST AND SAND ARE
  POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
594 
WWUS76 KHNX 271858
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1158 AM PDT FRI MAY 27 2011

CAZ095-098-099-280000-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110528T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1158 AM PDT FRI MAY 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. 
  WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE 
  INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...INYOKERN...TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BEAN

WEATHER.GOV/HANFORD
501 
WWUS76 KHNX 272032
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
132 PM PDT FRI MAY 27 2011

CAZ095-098-099-280430-
/O.EXT.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
132 PM PDT FRI MAY 27 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. 
  WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE 
  INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BSO

WEATHER.GOV/HANFORD
333 
WWUS76 KHNX 280421
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
921 PM PDT FRI MAY 27 2011

CAZ095-098-099-281230-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
921 PM PDT FRI MAY 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SATURDAY. 
  WINDS WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE 
  INTO SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$
DURFEE


WEATHER.GOV/HANFORD
246 
WWUS76 KHNX 281234
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
534 AM PDT SAT MAY 28 2011

CAZ095-098-099-282045-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110529T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
534 AM PDT SAT MAY 28 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: WINDS WILL CONTINUE THROUGH AT LEAST EARLY SUNDAY. WINDS
  WILL PICK UP AGAIN SATURDAY AFTERNOON AND CONTINUE INTO
  SUNDAY...AND THIS ADVISORY WILL LIKELY BE EXTENDED.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

JDB

WEATHER.GOV/HANFORD
521 
WWUS76 KHNX 282027
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
127 PM PDT SAT MAY 28 2011

CAZ095-098-099-290500-
/O.EXT.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
127 PM PDT SAT MAY 28 2011

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH AT LEAST SUNDAY
  AFTERNOON AND SLOWLY DECREASE SUNDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

DS

WEATHER.GOV/HANFORD
439 
WWUS76 KHNX 290439
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
939 PM PDT SAT MAY 28 2011

CAZ095-098-099-291145-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
939 PM PDT SAT MAY 28 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH AT LEAST SUNDAY 
  AFTERNOON AND SLOWLY DECREASE SUNDAY NIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
727 
WWUS76 KHNX 290911
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
211 AM PDT SUN MAY 29 2011

CAZ095-098-099-291800-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
211 AM PDT SUN MAY 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND
  SLOWLY DECREASE TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BARLOW

WEATHER.GOV/HANFORD
987 
WWUS76 KHNX 291739
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1039 AM PDT SUN MAY 29 2011

CAZ095-098-099-300100-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1039 AM PDT SUN MAY 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON AND 
  SLOWLY DECREASE TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA 

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

DS

WEATHER.GOV/HANFORD
962 
WWUS76 KHNX 300122
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
622 PM PDT SUN MAY 29 2011

CAZ095-098-099-300400-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
622 PM PDT SUN MAY 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. 
  GUSTS COULD REACH 55 MPH OR MORE THROUGH AND BELOW WIND 
  FAVORED CANYONS SUCH AS JAWBONE AND INDIAN WELLS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS EARLY THIS
  EVENING THEN SLOWLY DECREASE TONIGHT.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: HIGH PROFILE VEHICLES SUCH AS CAMPERS AND TRAILERS 
  WILL BE VULNERABLE TO STRONG CROSS WINDS...ESPECIALLY ON 
  HIGHWAYS 58...14...AND U.S. 395. AREAS OF BLOWING DUST AND 
  SAND ARE POSSIBLE WHICH COULD LIMIT VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TRAVELERS...ESPECIALLY
ACROSS THE HIGH DESERTS...SHOULD KEEP ABREAST OF THE LATEST WIND
FORECAST THROUGH THE LONG MEMORIAL DAY WEEKEND.

&&

$$

BINGHAM


WEATHER.GOV/HANFORD
476 
WWUS76 KHNX 300352
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
852 PM PDT SUN MAY 29 2011


CAZ095-098-099-300500-
/O.EXP.KHNX.WI.Y.0030.000000T0000Z-110530T0400Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
852 PM PDT SUN MAY 29 2011

...WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS HAVE DIMINISHED SINCE LATE THIS AFTERNOON. HOWEVER WEST TO
NORTHWEST WINDS 25 TO 35 MPH WILL CONTINUE THE REMAINDER OF THE
EVENING...MAINLY BELOW PASSES AND CANYONS.


$$

BINGHAM

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at May 24, 10:41 AM PDT, 3 hours earlier.

Area forecast discussion, May 24, 10:41 AM PDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1041 AM PDT TUE MAY 24 2011

.SYNOPSIS...
WEAK UPPER LEVEL RIDGING IS PRODUCING MOSTLY CLEAR SKIES AND WARMING
TEMPERATURES THROUGHOUT THE CENTRAL CALIFORNIA AREA.

&&

.DISCUSSION...
24 HOUR TRENDS ARE HOLDING STEADY TODAY. WE ARE EXPECTING
TEMPERATURES TO BEGIN TO RISE OVER THE NEXT COUPLE OF DAYS AS A
WEAK UPPER RIDGE WILL MOVE IN. MOSTLY CLEAR SKIES ARE EXPECTED
OVER THE NEXT COUPLE OF DAYS WITH THE RIDGE. AN E PAC LOW CENTER
WILL MOVE ONSHORE INTO THE PAC NW ON WED PM AND INTO THURSDAY.
INCREASING CLOUDS ON WED WITH POSSIBLE SHOWERS WED PM INTO THURS
AM WITH THE FRONTAL PASSAGE.

RIDGE BUILDS BACK IN WITH ANOTHER WARM UP BY THE END OF THE WEEK.
ANOTHER LOW PRESSURE TROUGH IS EXPECTED LATE IN THE WEEKEND AND
INTO EARLY NEXT WEEK WITH ANOTHER COOL DOWN EXPECTED. NO UPDATES
PLANNED

&&

.AVIATION...
VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA
INTERIOR THROUGH 12Z WEDNESDAY...THEN INCREASING CLOUDS WILL
LEAD TO SOME MOUNTAIN OBSCURATIONS ACROSS THE SOUTHERN SIERRA
AROUND YOSEMITE THROUGH 18Z WEDNESDAY.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...JDB
AVN/FW...DCH
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, May 23, 5:09 PM PDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
509 PM PDT MON MAY 23 2011

CAZ095-098-099-240700-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
509 PM PDT MON MAY 23 2011

...GUSTY WINDS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERTS.

.DAY ONE...TONIGHT

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE BELOW THE PASSES AND CANYONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

WP

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.